| Model Number |
01.32.3241HCT |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2020: lot 120305: (b)(4) items manufactured and released on 28-feb-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.160547.Batch review performed on 18 november 2020: lot 160547: (b)(4) items manufactured and released on 29-apr-2016.Expiration date: 2021-04-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
Event or Problem Description
The patient came in, 4 years and 4 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon revised the head and liner.The surgery was completed successfully.